Publication
Title
A note on the transport cross section
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2006
ISSN
0305-4470
Volume/pages
39:16(2006), p. 4251-4255
ISI
000237750700012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 29.07.2017
To cite this reference